Arkiv for Matematik, 2021

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (15 articles)

Volume 59, Issue 1

[1] Local and 2-local automorphisms of simple generalized Witt algebras

Yang Chen Mathematics Postdoctoral Research Center, Hebei Normal University, Shijiazhuang, Heibei, China Kaiming Zhao Department of Mathematics, Wilfrid Laurier University, Waterloo, Ontario, Canada; and School of Mathematical Sciences, Hebei Normal University, Shijiazhuang, Hebei, China Yueqiang Zhao School of Mathematics and Statistics, Xinyang Normal University, Xinyang, Henan, China

Rings and Algebras mathscidoc:2203.31004

Arkiv for Matematik, 59, (1), 1-10, 2021.5
[ Download ] [ 2022-03-11 10:30:03 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Optimal unions of scaled copies of domains and Pólya's conjecture

Pedro Freitas Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, Portugal; and Grupo de Física Matemática, Faculdade de Ciências, Universidade de Lisboa, Portugal Jean Lagacé Department of Mathematics, University College London, United Kingdom Jordan Payette Département de mathématiques et de statistique, Université de Montréal, Québec, Canada

TBD mathscidoc:2203.43017

Arkiv for Matematik, 59, (1), 11-51, 2021.5
[ Download ] [ 2022-03-11 10:32:01 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Exponential localization in 2D pure magnetic wells

Y. Guedes Bonthonneau IRMAR, Université de Rennes, France N. Raymond Laboratoire Angevin de Recherche en Mathématiques, Université Anges, France S. Vũ Ngọc IRMAR, Université de Rennes, France

TBD mathscidoc:2203.43018

Arkiv for Matematik, 59, (1), 53-85, 2021.5
[ Download ] [ 2022-03-11 10:33:30 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A.s. convergence for infinite colour Pólya urns associated with random walks

Svante Janson Department of Mathematics, Uppsala University, Uppsala, Sweden

Probability mathscidoc:2203.28001

Arkiv for Matematik, 59, (1), 87-123, 2020.5
[ Download ] [ 2022-03-11 10:34:41 uploaded by arkivadmin ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Metric Lie groups admitting dilations

Enrico Le Donne Department of Mathematics and Statistics, University of Jyväskylä, Finland; and Dipartimento di Matematica, Università di Pisa, Italy Sebastiano Nicolussi Golo Dipartimento di Matematica, Università di Padova, Italy

Differential Geometry Algebraic Topology and General Topology mathscidoc:2203.10001

Arkiv for Matematik, 59, (1), 125-163, 2021.5
[ Download ] [ 2022-03-11 10:41:59 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the tree structure of orderings and valuations on rings

Simon Müller Fachbereich Mathematik und Statistik, Universität Konstanz, Germany

TBD mathscidoc:2203.43019

Arkiv for Matematik, 59, (1), 165-194, 2021.5
[ Download ] [ 2022-03-11 10:43:45 uploaded by arkivadmin ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A recursive formula for osculating curves

Giosuè Muratore Department of Mathematics, Universidade Federal de Minas Gerais, Belo Horizonte, MG, Brazil

Algebraic Geometry mathscidoc:2203.45002

Arkiv for Matematik, 59, (1), 195-211, 2021.5
[ Download ] [ 2022-03-11 10:45:31 uploaded by arkivadmin ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the existence of curves with prescribed a-number

Zijian Zhou College of Liberal Arts and Sciences, National University of Defense Technology, Changsha, China

Number Theory Algebraic Geometry mathscidoc:2203.24002

Arkiv for Matematik, 59, (1), 229-246, 2021.5
[ Download ] [ 2022-03-11 10:50:15 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 59, Issue 2

[1] Promotion and cyclic sieving on families of SSYT

Per Alexandersson Department of Mathematics, Stockholm University, Stockholm, Sweden Ezgi Kantarci Oğuz Department of Mathematics, KTH-Royal Institute of Technology, Stockholm, Sweden Svante Linusson Department of Mathematics, KTH-Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:2203.43020

Arkiv for Matematik, 59, (2), 247-274, 2021.11
[ Download ] [ 2022-03-11 11:03:05 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multiplication in Sobolev spaces, revisited

A. Behzadan Department of Mathematics and Statistics. California State University, Sacramento, Calif., U.S.A. M. Holst Department of Mathematics, University of California at San Diego, La Jolla, Calif., U.S.A.

Analysis of PDEs mathscidoc:2203.03007

Arkiv for Matematik, 59, (2), 275-306, 2021.11
[ Download ] [ 2022-03-11 11:04:54 uploaded by arkivadmin ] [ 148 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Pull-back of singular Levi-flat hypersurfaces

Andrés Beltrán Dpto. Ciencias, Sección Matemáticas, Pontifícia Universidad Católica del Perú, Lima, Peru Arturo Fernández-Pérez Departamento de Matemática, Universidade Federal de Minas Gerais, Belo Horizonte, MG, Brasil Hernán Neciosup Dpto. Ciencias, Sección Matemáticas, Pontifícia Universidad Católica del Perú, Lima, Peru

Complex Variables and Complex Analysis mathscidoc:2203.08006

Arkiv for Matematik, 59, (2), 307-321, 2021.11
[ Download ] [ 2022-03-11 11:06:45 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On families between the Hardy–Littlewood and spherical maximal functions

Georgios Dosidis Department of Mathematics, Charles University, Prague, Czech Republic Loukas Grafakos Department of Mathematics, University of Missouri, Columbia, Mo., U.S.A.

TBD mathscidoc:2203.43021

Arkiv for Matematik, 59, (2), 323-343, 2021.11
[ Download ] [ 2022-03-11 11:08:18 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The local image problem for complex analytic maps

Cezar Joiţa Institute of Mathematics of the Romanian Academy, Bucharest, Romania Mihai Tibăr Laboratoire Paul Painlevé, Université de Lille, France

Complex Variables and Complex Analysis mathscidoc:2203.08007

Arkiv for Matematik, 59, (2), 2021.11
[ Download ] [ 2022-03-11 11:09:35 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A Riemann–Roch type theorem for twisted fibrations of moment graphs

Martina Lanini Dipartimento di Matematica, Università degli di Roma “Tor Vergata”, Rome, Italy Kirill Zainoulline Department of Mathematics and Statistics, University of Ottawa, Ontario, Canada

Algebraic Geometry mathscidoc:2203.45003

Arkiv for Matematik, 59, (2), 359-384, 2021.11
[ Download ] [ 2022-03-11 11:11:12 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Resonances over a potential well in an island

Johannes Sjöstrand Institut de Mathématiques de Bourgogne, Université de Bourgogne Franche-Comté, Dijon, France Maher Zerzeri Laboratoire Analyse, Géométrie et Applications, Université Sorbonne Paris-Nord, Villetaneuse, France

Analysis of PDEs Functional Analysis mathscidoc:2203.03008

Arkiv for Matematik, 59, (2), 385-437, 2021.11
[ Download ] [ 2022-03-11 11:12:53 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 60
Issues 119
Articles 1382
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved